staple
With cedram.org

Search the site

Table of contents for this issue | Previous article
Qingquan Wu
Explicit construction of integral bases of radical function fields
Journal de théorie des nombres de Bordeaux, 22 no. 1 (2010), p. 259-270, doi: 10.5802/jtnb.714
Article PDF | Reviews MR 2675883 | Zbl 1236.11089

Résumé - Abstract

We give an explicit construction of an integral basis for a radical function field $K=k(t,\rho )$, where $\rho ^n=D\in k[t]$, under the assumptions $[K:k(t)]=n$ and $\mbox {char}(k)\nmid n$. The field discriminant of $K$ is also computed. We explain why these questions are substantially easier than the corresponding ones in number fields. Some formulae for the $P$-signatures of a radical function field are also discussed in this paper.

Bibliography

[1] W. Bosma, J. Cannon, and C. Playoust, The Magma algebra system I: The user language. J. Symb. Comp. 24 (1997), 235–265.  MR 1484478 |  Zbl 0898.68039
[2] J. A. Buchmann and H. W. Lenstra Jr., Approximating rings of integers in number fields. J. Theor. Nombres Bordeaux 6 (1994), 221–260. Cedram |  MR 1360644 |  Zbl 0828.11075
[3] H. Cohen, A course in computational algebraic number theory. Springer-Verlag, 1993.  MR 1228206 |  Zbl 0786.11071
[4] E. Hecke, Vorlesungen über die Theorie der algebraischen Zahlen. Akademische Verlagsgesellschaft, 1954.  MR 66417 |  Zbl 0057.27301 |  JFM 49.0106.10
[5] J. G. Huard, B. K. Spearman, and K. S. Williams, Integral bases for quartic fields with quadratic subfields. J. Number Theory 51 (1995), 103–117.  MR 1321725 |  Zbl 0826.11048
[6] R. H. Hudson and K. S. Williams, The integers of a cyclic quartic field. Rocky Mountain J. Math. 20 (1990), 145–150. Article |  MR 1057983 |  Zbl 0707.11078
[7] T. W. Hungerford, Algebra. Springer-Verlag, 1974.  MR 600654 |  Zbl 0293.12001
[8] K. F. Ireland and M. Rosen, A classical introduction to modern number theory. Springer-Verlag, 1990.  MR 1070716 |  Zbl 0712.11001
[9] KANT/KASH, Computational Algebraic Number Theory/KAnt SHell. http://www.math.tu-berlin.de/$\sim $kant/kash.
[10] E. Lamprecht, Verzweigungsordnungen, Differenten und Ganzheitsbasen bei Radikalerweiterungen. I. Arch. Math. 56 (1991), 569–585.  MR 1106499 |  Zbl 0735.11062
[11] E. Lamprecht, Existence of and computation of integral bases. Acta Math. Inform. Univ. Ostrav. 6 (1998), 121–128. Article |  MR 1822521 |  Zbl 1024.11074
[12] H. B. Mann, On integral basis. Proc. Amer. Math. Soc. 9 (1958), 167–172.  MR 93502 |  Zbl 0081.26602
[13] H. B. Mann and W. Y. Vélez, Prime ideal decomposition in $F(\@root m \of {\mu })$. Monatsh. Math. 81 (1976), 131–139.  MR 399043 |  Zbl 0324.12003
[14] D. Marcus, Number Fields. Springer-Verlag, 1977.  MR 457396 |  Zbl 0383.12001
[15] L. R. McCulloh, Integral bases in Kummer extensions of Dedekind fields. Canad. J. Math. 15 (1963), 755–765.  MR 153668 |  Zbl 0118.27503
[16] M. J. Norris and W. Y. Vélez, Structure theorems for radical extensions of fields. Acta Arith. 38 (1980/81), 111–115.  MR 604227 |  Zbl 0492.12011
[17] K. Okutsu, Integral basis of the field $\mathbb{Q}(\@root n \of {a})$. Proc. of Japan Acad. Ser. A Math. Sci. 58 (1982), 219–222. Article |  MR 667638 |  Zbl 0524.12002
[18] M. Pohst and H. Zassenhaus, Algorithmic algebraic number theory. Cambridge University Press, 1997.  MR 1483321 |  Zbl 0685.12001
[19] P. Ribenboim, Algebraic numbers. John-Wiley & Sons. Inc., 1972.  MR 340212 |  Zbl 0247.12002
[20] M. Rosen, Number theory in function fields. Springer-Verlag, 2002.  MR 1876657 |  Zbl 1043.11079
[21] R. Scheidler and A. Stein, Voronoi’s algorithm in purely cubic congruence function fields of unit rank 1. Math. Comp. 69 (2000), 1245–1266.  MR 1653974 |  Zbl 1042.11068
[22] H. Stichtenoth, Algebraic function fields and codes. Springer-Verlag, 1993.  MR 1251961 |  Zbl 0816.14011
[23] M. van Hoeij, An algorithm for computing an integral basis in an algebraic function field. J. Symb. Comp. 18 (1994), 353–363.  MR 1324494 |  Zbl 0834.68059
[24] W. Y. Vélez, Prime ideal decomposition in $F(\mu ^{1/p})$. Pacific J. Math. 75 (1978), 589–600. Article |  MR 506215 |  Zbl 0344.12002
[25] P. G. Walsh, A polynomial-time complexity bound for the computation of the singular part of a Puiseux expansion of an algebraic function. Math. Comp. 69 (2000), 1167–1182.  MR 1710624 |  Zbl 1042.14039